Skip to Main Content

Transactions of the American Mathematical Society

Published by the American Mathematical Society, the Transactions of the American Mathematical Society (TRAN) is devoted to research articles of the highest quality in all areas of pure and applied mathematics.

ISSN 1088-6850 (online) ISSN 0002-9947 (print)

The 2020 MCQ for Transactions of the American Mathematical Society is 1.43.

What is MCQ? The Mathematical Citation Quotient (MCQ) measures journal impact by looking at citations over a five-year period. Subscribers to MathSciNet may click through for more detailed information.

 

Compact and weakly compact disjointness preserving operators on spaces of differentiable functions
HTML articles powered by AMS MathViewer

by Denny H. Leung and Ya-shu Wang PDF
Trans. Amer. Math. Soc. 365 (2013), 1251-1276 Request permission

Abstract:

A pair of functions defined on a set $X$ with values in a vector space $E$ is said to be disjoint if at least one of the functions takes the value $0$ at every point in $X$. An operator acting between vector-valued function spaces is disjointness preserving if it maps disjoint functions to disjoint functions. We characterize compact and weakly compact disjointness preserving operators between spaces of Banach space-valued differentiable functions.
References
Similar Articles
Additional Information
  • Denny H. Leung
  • Affiliation: Department of Mathematics, National University of Singapore, Singapore 119076
  • MR Author ID: 113100
  • Email: matlhh@nus.edu.sg
  • Ya-shu Wang
  • Affiliation: Department of Mathematics, National Central University, Chungli 32054, Taiwan, Republic of China
  • Address at time of publication: Department of Mathematical and Statistical Sciences, University of Alberta, Edmonton, Canada
  • Email: wangys@mx.math.ncu.edu.tw, yashu@ualberta.ca
  • Received by editor(s): March 11, 2011
  • Published electronically: November 27, 2012
  • Additional Notes: The research of the first author was partially supported by AcRF project no. R-146-000-157-112
  • © Copyright 2012 American Mathematical Society
    The copyright for this article reverts to public domain 28 years after publication.
  • Journal: Trans. Amer. Math. Soc. 365 (2013), 1251-1276
  • MSC (2010): Primary 46E40, 46E50, 47B33, 47B38
  • DOI: https://doi.org/10.1090/S0002-9947-2012-05831-4
  • MathSciNet review: 3003264